Tuesday, December 15, 2009

Xeloda – Cycle 3 Week 2

Starting to experience more of the side effects associated with Xeloda. My fingers tips are becoming a bit more sensitive, a bit shiny so they have some swelling and they are once again slightly darkened. In the first two weeks on Xeloda, the toxins seem to build up and then on the third week off, they dissipate.

This same drill applies to the edema in my feet and legs as the amount of fluid has also increased... even with my twice daily massages. It’s a little frustrating but I’m not giving up on the pampering.

I’m still looking for other solutions and I’m going to investigate support socks/hose. D brought couch cushions up from the down stairs and stacked them in a pile on the upstairs couch. So instead of sitting on the couch, I’m lying down and keep my feet elevated up on the cushions. Hopefully that will allow for more drainage.

In comparison to Taxotere, the Xeloda side effects seem piddly.


Beth said...

Doesn't sound like fun, but glad to hear its better than the taxotere... Hope you feel well during the holiday season (and always!)

Anonymous said...

Your blog keeps getting better and better! Your older articles are not as good as newer ones you have a lot more creativity and originality now keep it up!